ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACE
Ayhan Esi1 Show affiliations
- Adiyaman University, Turkey
Journal of Mathematics and Statistics, Volume 9, Issue 2, pp. 144–148 · doi.org/10.3844/jmssp.2013.144.148
Abstract
In this study we study the new concept of asymptotically lacunary statistical convergent sequences in probabilistic normed spaces and prove some basic properties.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Esi, A. (2013). ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACE. Journal of Mathematics and Statistics, 9(2), 144–148. https://doi.org/10.3844/jmssp.2013.144.148
- Licence
- © Science Publications
- Issue
- Volume 9, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
